# SDR UPS03841120

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Intermittent
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS CAME ON EMERGENCY EXIT & EMERGENCY EXIT CONTROL C/B`S PULLED AND RESET EMERGENCY EXIT LIGHTS STILL ON.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY & RELAY UNIT PER MM 33 50 01 2, OPS CHECK NORMAL.
